MathSciNet Relay Station
MathSciNet bibliographic data
MR1047771 (91a:47025) 47B20
Aluthge, Ariyadasa On $p$-hyponormal operators for $0<p<1$. Integral Equations Operator Theory 13 (1990), no. 3, 307–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement